# SDR AALA20040021

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 21D INOPERATIVE.  REPLACED EMERGENCY LIGHT WIRE BUNDLE CONNECTOR AT SEAT 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
